It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board


Bipolar Disorder Board Index


Hi everybody,
I've been in the process of weaning off my Zyprexa (went from 10 mg to 5 starting this past Thursday) and I'm noticing that certain bad feelings, like morning anxiety, dread when the sun rises to start a new day, and feeling overwhelmed, seem to be on the increase. Also, I get lightheaded or dizzy if I bend over to pick something up or turn around too fast. I wonder if these are just withdrawal/rebound symptoms of the Zyprexa, or whether they are my symptoms coming back & I need to stay on the Zyprexa. Has anybody else had a problem with coming off Zyprexa?





All times are GMT -7. The time now is 10:30 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!